MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112266-001
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device became stuck on the guidewire.The 70% stenosed and moderately calcified target lesion was located in the superficial femoral artery (sfa).A 2.4mm jetstream? xc catheter was selected for a lower extremity (le) angiogram and atherectomy procedure to treat peripheral artery disease (pad) in the sfa.Boston scientific's rotaglide atherectomy lubricant was used with the jetstream? xc catheter.During the procedure, the jetstream? xc catheter could not be removed, and the device became entrapped on the unknown-brand guidewire.Both the jetstream? xc catheter and the unknown-brand guidewire had to be removed together as one unit.An alternate device was used to complete the procedure.The unknown-brand guidewire was able to be removed from the jetstream? xc catheter once outside of the patient.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Investigation results: inspection of the returned jetstream revealed a kink.The complaint was confirmed as the kink is consistent with the reported difficult to remove and stuck on wire.Device evaluation by manufacturer: the returned product that was received by boston scientific consisted of a jetstream atherectomy catheter.Visual and microscopic inspection was completed.Visual examination revealed multiple kinks.Microscopic examination revealed no additional damage.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a kink on the sheath.Device history record (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of 'cause linked to device but unable to trace more specifically.
 
Event or Problem Description

Brand Name
JETSTREAM? XC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC LIMITED
business & technology park
model farm road
cork
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24397047
Report Number2124215-2026-09450
Device Sequence Number21322708
Product Code MCW
UDI-Device Identifier08714729889922
UDI-Public(01)08714729889922
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112266-001
Device Catalogue Number112266-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOSTON SCIENTIFIC ROTAGLIDE ATHERECTOMY LUBRICANT; BOSTON SCIENTIFIC ROTAGLIDE ATHERECTOMY LUBRICANT; UNKNOWN-BRAND GUIDEWIRE; UNKNOWN-BRAND GUIDEWIRE
Patient Age82 YR
Patient SexMale
Patient Weight88 KG